# SDR 2003UALA00234

- Difficulty date: March 2, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 42,241 hours, 16,096 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOPERATIVE, IN FRONT OF AFT LAV.   REPLACED EEL STRIP.
